MathSciNet Relay Station
MathSciNet bibliographic data
MR1859740 (2002e:14029) 14F05 (14J45 18E30 18F20)
Samokhin, A. V. The derived category of coherent sheaves on $LG\sb 3\sp {\bf C}$. (Russian) Uspekhi Mat. Nauk 56 (2001), no. 3(339), 177--178; translation in Russian Math. Surveys 56 (2001), no. 3, 592–594
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement